# SDR 0601939605

- Difficulty date: September 3, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Aircraft time: 79,043 hours, 70,638 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rod End
- Part number: 39200485507
- Part serial: CHB567
- Condition: Broken
- Location: Lt Wing Slat
- Part time: 79,043 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AS THE AIRCRAFT WAS ON APPROACH FOR LANDING AT BIS THE SLAT DEPLOYMENT WAS ASYMMETRICAL AND THE AIRCRAFT EXPERIENCED AND UNCOMMANDED ROLL. CREW RETRACTED THE LEADING EDGE DEVICES AND RETURNED THE AIRCRAFT TO A NORMAL SAFE LANDING BACK AT MSP. MAINTENANCE FOUND THE SLAT ACTUATOR ON THE LT WING HAD A BROKEN ROD END. THE LT WING LOWER IB SLAT ACTUATOR WAS REPLACED, FUNCTIONALLY CHECKED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
